# SDR AWXA200501539

- Difficulty date: November 16, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 61,105 hours, 42,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 6545834107
- Condition: Cracked
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C19 CHECK DISCOVERED LOWER FLOORBEAM STRAP CRACKED AT BS 344, BL 48L AND WL 200.  MAINTENANCE REMOVED DAMAGED SECTION OF STRAP IAW BOEING 737-300 SRM 51-70-13-0G FIG 1.  FABRICATED FILLER AND REPAIR PLATES IAW BOEING 737-300 SRM 51-70-13-0G FIG 1.  INSTALLED FABRICATED REPAIR PARTS AT BS 344, BL 48L AND WL 200 IAW BOEING 737-300 SRM 51-70-13-0G FIG 1.
